MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS GLENOID RESURFACING REAMER; BONE REAMER

FX SHOULDER SOLUTIONS DALLAS GLENOID RESURFACING REAMER; BONE REAMER
Catalog Number 906-0014
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Contaminant matter was discovered inside the cannula of an instrument in the field, as the product was not satisfactorily inspected and decontaminated.Capa-2024-0027 has been opened to address this issue.
 
Event or Problem Description
Instrument kit was shipped out to the doctor for a case on (b)(6) 2024.The instrument kit was received, checked in, and sterilized per hospital protocol.Upon preparing for the imminent surgery, the kit was opened.The reverse glenoid shoulder tray was taken out.It was discovered that two of the included bone reamers had bone matter in the cannulas.This was not caught by the hospital spd as they do not individually inspect items.Surgeon and representative expressed discontent that the bone matter was not caught before shipment out of fx warehouse.Resulted in an hour of surgical delay.Capa-2024-0027 is being opened to address the issue.

Brand Name
GLENOID RESURFACING REAMER
Common Device Name
BONE REAMER
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 
MDR Report Key19050955
Report Number3014128390-2024-00019
Device Sequence Number7308390
Product Code LXH
UDI-Device Identifier03701037312117
UDI-Public03701037312117
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number906-0014
Device Lot NumberN3517
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 906-0026 LOT: N1739
Patient SexUnknown